# SDR UALA2013050203057

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,416 hours, 25,144 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Deteriorated
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABNORMAL NOISE, VIBRATION AROUND L GLARESHIELD OR L WINDSHIELD AREA.  CREW COMMENTS:  CONSTANT SOUND OF AIR ESCAPING ON CAPT SIDE UPPER PART OF SIDE WINDOWS.  FOUND SILICONE DETERIORATING UPPER FORWARD CORNER.  APPLIED NEW SEALANT PER MM 56-11-02.
